# SDR SWIA2019060545940

- Difficulty date: April 23, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 37,048 hours, 33,841 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON UPPER SKIN LEADING EDGE/SHROUD IS CHAFED IN MULTIPLE LOCATIONS. (C-CHECK) RO: 06/02/2019 REMOVED AND REPLACED LH AILERON'S UPPER SKIN LEADING EDGE/SHROUD P/N CC670-13052-3 IAW SRM.
